# SDR UPS04543351

- Difficulty date: October 4, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 15,212 hours, 8,019 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 25475
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION FWD OF APU INLET BOX BS 1790 4 INCHES IB OF STR6R.    REMOVED AND REPLACED STRAP AT APU INLET BOX IAW SRM 51-40-02.
